Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | On global periodicity of a class of difference equations | Journal: | Discrete Dynamics in Nature and Society | Volume: | 2007 | Issue: | 1 | Issue Date: | 1-Dec-2007 | Rank: | M22 | ISSN: | 1026-0226 | DOI: | 10.1155/2007/23503 | Abstract: | We show that the difference equation xn = f3 (xn-1) f2 (xn-2) f1 (xn-3), n ∈ ℕ0, where fi ∈ C [(0, ∞), (0, ∞)], i ∈ {1, 2, 3}, is periodic with period 4 if and only if fi (x) = ci/x for some positive constants ci, i ∈ {1, 2, 3} or if fi (x) = ci/x when i = 2 and fi (x) = cix if i ∈ {1, 3}, with c1c2c3 = 1. Also, we prove that the difference equation xn = f4 (xn-1) f3 (xn-2) f2 (xn-3) f1 (xn-4), n ∈ ℕ0, where fi ∈ C [(0, ∞), (0, ∞)], i ∈ {1, 2, 3, 4}, is periodic with period 5 if and only if fi (x) = ci/x, for some positive constants ci, i ∈ {1, 2, 3, 4}. |
Publisher: | Hindawi |
Show full item record
SCOPUSTM
Citations
8
checked on Apr 2, 2025
Page view(s)
18
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.